# SDR UALA2012092905484

- Difficulty date: September 26, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,402 hours, 16,357 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 12C FLOOR EMERGENCY LIGHT STRIP IS LOOSE.  SECURED CLEAR PLASTIC EEL TRACK COVER.
